Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 19, NWS Seattle, WA

January 14, 2021

NWS Seattle, WA issued this small craft advisory at Jan 14, 2021, 3:01 PM PST. It took effect at Jan 15, 2021, 12:00 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2021, 3:01 PM PST (23:01 UTC)
In effect from
Jan 15, 2021, 12:00 AM PST
Expired
Jan 15, 2021, 10:00 AM PST
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

938 
WHUS76 KSEW 142301
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
301 PM PST Thu Jan 14 2021

PZZ131-150715-
/O.NEW.KSEW.SC.Y.0019.210115T0800Z-210115T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
PST FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From midnight tonight to 10 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-150715-
/O.EXB.KSEW.SC.Y.0016.210115T1200Z-210116T1800Z/
Grays Harbor Bar-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 AM PST
SATURDAY...

* WHAT...Combined seas building to 12 to 14 feet on Friday with
  rough bar conditions. Maximum ebb currents will occur around 
  530 PM today and 600 AM Friday. The afternoon ebb will be very 
  strong.

* WHERE...Grays Harbor Bar.

* WHEN...From 4 AM Friday to 10 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-150715-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southeast winds 20 to 30 kt and seas 8 to 13 ft at 13 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-150715-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southeast winds 15 to 25 kt becoming SW after midnight. 
  Seas 8 to 12 ft at 12 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-150715-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southeast winds 20 to 30 kt becoming W after midnight.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 10 AM this morning to 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-135-150715-
/O.CON.KSEW.SC.Y.0018.210115T0300Z-210115T1200Z/
Northern Inland Waters Including The San Juan Islands-
Puget Sound and Hood Canal-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PST FRIDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-150715-
/O.CON.KSEW.SC.Y.0016.210115T0300Z-210115T1200Z/
Admiralty Inlet-
301 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM PST FRIDAY...

* WHAT...South winds 15 to 30 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 7 PM this evening to 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
3 follow-up statements
184 
WHUS76 KSEW 150435
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
835 PM PST Thu Jan 14 2021

PZZ110-151245-
/O.CON.KSEW.SC.Y.0016.210115T1200Z-210116T1800Z/
Grays Harbor Bar-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
10 AM PST SATURDAY...

* WHAT...Combined seas building to 12 to 14 feet on Friday with
  rough bar conditions. Maximum ebb currents will occur around 600
  AM and 600 PM Friday. The evening ebb will be strong.
 
* WHERE...Grays Harbor Bar.

* WHEN...From 4 AM Friday to 10 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-151200-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...South to southwest winds 20 to 30 kt and seas building 10 
  to 12 ft at 12 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-151200-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southeast winds 15 to 25 kt becoming southwest after
  midnight. Seas 10 to 12 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-151245-
/O.CON.KSEW.SC.Y.0019.210115T0800Z-210115T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 AM PST FRIDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From midnight tonight to 10 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-134-151200-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Admiralty Inlet.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-135-151200-
/O.CON.KSEW.SC.Y.0018.000000T0000Z-210115T1200Z/
Northern Inland Waters Including The San Juan Islands-
Puget Sound and Hood Canal-
835 PM PST Thu Jan 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...South winds 15 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
802 
WHUS76 KSEW 151131
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
331 AM PST Fri Jan 15 2021

PZZ110-152015-
/O.EXT.KSEW.SC.Y.0016.210115T1200Z-210117T0300Z/
Grays Harbor Bar-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST SATURDAY...

* WHAT...Combined seas 12 to 14 feet. Bar conditions moderate 
  becoming rough on Friday. Maximum ebb currents will occur around
  600 AM and 600 PM TODAY. The evening ebb will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 7 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-150-153-156-170-173-176-152015-
/O.EXT.KSEW.SC.Y.0016.000000T0000Z-210117T0300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST SATURDAY...

* WHAT...Seas 13 to 18 ft at 17 seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 7 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-151800-
/O.EXT.KSEW.SC.Y.0016.000000T0000Z-210115T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-151800-
/O.CON.KSEW.SC.Y.0019.000000T0000Z-210115T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-135-151245-
/O.CON.KSEW.SC.Y.0018.000000T0000Z-210115T1200Z/
Northern Inland Waters Including The San Juan Islands-
Puget Sound and Hood Canal-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-151245-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1200Z/
Admiralty Inlet-
331 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...

* WHAT...South winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 4 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
498 
WHUS76 KSEW 151709
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
909 AM PST Fri Jan 15 2021

PZZ110-160115-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210117T0300Z/
Grays Harbor Bar-
909 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST
SATURDAY...

* WHAT...Combined seas 12 to 14 feet today. Bar conditions 
  rough. Maximum ebb currents will occur around 600 PM today and 
  645 AM Saturday. The evening ebb will be strong. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 7 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-150-153-156-170-173-176-160115-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210117T0300Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
909 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST
SATURDAY...

* WHAT...Seas 13 to 18 ft at 17 seconds.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...Until 7 PM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-151815-
/O.CON.KSEW.SC.Y.0016.000000T0000Z-210115T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
909 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-151815-
/O.CON.KSEW.SC.Y.0019.000000T0000Z-210115T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
909 AM PST Fri Jan 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 9:45 AM PST, 5 hours 16 minutes earlier.

Area forecast discussion, Jan 14, 9:45 AM PST, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
945 AM PST Thu Jan 14 2021

.SYNOPSIS...Dry conditions through this evening before a weak cold
front moves through the area tonight and Friday morning. A ridge
behind the front will allow dry conditions to resume by Friday
afternoon and into Saturday. Another front Saturday evening will
bring another round of precipitation before an upper level ridge
moves over the area for the start of next week.

&&

.SHORT TERM /TODAY THROUGH SATURDAY/...Current satellite imagery
shows some clearing taking place over western portions of the CWA
this morning although plenty of low to mid level cloudiness over the
eastern two-thirds of the area. While would not rule out breaks in
the clouds at times during the morning and early afternoon hours in
some spots, clouds associated with the next incoming system expected
tonight may start making their way into the area this afternoon and
evening...so any peeks of sun may end up being limited.

Next system reaches the coast by this evening and moves inland
overnight and model solutions, both deterministic and ensemble,
agree that this will be a quick hitter, with dry conditions to move
back into the area Friday afternoon. Upper level ridging will then
hold court for the remainder of the day and into Saturday before the
next system, a similarly weak front, pushes in Saturday night and
into Sunday morning. Rainfall amounts with either of these systems
will be comparably light as opposed to the systems that have passed
through W WA this past week and should be of minimal impact, even
though soils remain pretty thoroughly saturated. Thusly, not seeing
any reason for headlines in the near term.

High temps in the short term will be on a gradual cooling trend,
with lower 50s in most of the lowland areas today, right around 50
expected for Friday and the upper 40s for Saturday.

Inherited forecast looks to handle this pretty well and see no
reason for a morning update at this time.  18

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...From Previous
Discussion...As the front that began moving into the area Saturday
makes its way to Western Washington, expect a wetter start to your
Sunday. Models are in agreement that this will bring mostly light
rain showers to the area and some snow in the mountains. As of this
writing no models are suggesting for any major impacts from this
event. For the rest of the long term expect a series of weak
disturbances to move through the area roughly every other day. For
As we near the end of the long term forecast range we see
deterministic models suggesting the set up for some more wintery
conditions, ensemble guidance is conflicted on this set up. We will
be keeping a close eye on things to see how they evolve.

Butwin

&&

.AVIATION...An upper ridge ridge axis is moving across the region
today with areas of high and mid level moisture streaming through
it. Low level offshore flow will be increasing through the today as
another frontal system approaches the region. Precipitation
associated with it will reach coastal areas before midnight with
ceilings lowering to MVFR. These conditions will spread into the
interior of Western Washington 09Z-12Z Friday.

KSEA...VFR with high and mid level clouds today. Ceilings lowering
to MVFR in light rain 09Z-12Z Friday morning. Surface winds light
northerly becoming southeasterly 7 to 12 knots after 00Z.  27

&&

.MARINE...Offshore seas will continue to decrease this morning with
westerly swells falling to 6 to 9 feet by this afternoon. An
approaching system will yield another large swell train reaching the
coast on Friday, with westerly swells increasing to 14 to 17 feet.
Following another lull this weekend, another increase in seas will
be possible early next week.

Winds will increase ahead of the aforementioned approaching system
this afternoon. Advisory level winds can be expected offshore,
spreading into the inland waters this evening and tonight. Following
a break Friday and Saturday, winds will be on the rise again Sunday
into next week.

Pullin

&&

.HYDROLOGY...Significant rainfall is not expected across the region
through early next week. With the exception of many points along the
Chehalis River which are cresting at this time, the remaining rivers
in flood have begun receding and are expected to fall below flood
stage later today. Refer to the latest river summary product
(RVASEW) for a list of rivers currently in flood stage.

Given the recent wet conditions, the landslide threat will continue
to remain elevated through today. The next frontal system will move
across the area Thursday night into Friday, bringing another quick
round of rainfall. Additional river flooding/widespread rises are
not expected and rainfall rates will likely not be heavy enough to
trigger additional landslides.

Pullin/18

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.

PZ...Small Craft Advisory until 4 AM PST Friday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 4 AM PST Friday for East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 7 PM this evening to 4 AM PST Friday
     for Admiralty Inlet-Northern Inland Waters Including The
     San Juan Islands-Puget Sound and Hood Canal.

     Small Craft Advisory until noon PST today for Central U.S.
     Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:00 AM PSTSmall Craft AdvisorySEW25 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.